MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL, COCRMO/TINBN

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL, COCRMO/TINBN
Model Number 15-3816/12
Medical Device Problem Codes Unstable (1667); Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
(b)(6) was notified that (b)(6) that a revision surgery occurred on (b)(6) 2023 with dr.(b)(6) because there seemed to be too much internal rotation of the femoral component.[customer].
 
Event or Problem Description
L.B was notified that j.B.That a revision surgery occurred on (b)(6) 2023 with dr.D.L.Because there seemed to be too much internal rotation of the femoral component.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL - M
Common Device Name
ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL, COCRMO/TINBN
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18064119
Report Number3004371426-2023-00104
Device Sequence Number17998943
Product Code KRO
UDI-Device Identifier04026575034758
UDI-Public04026575034758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15-3816/12
Device Catalogue Number15-3816/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale